MAUDE Adverse Event Report: ZIMMER DENTAL IMPL SCR-V HA 4.7MM 4.5MM 10MM; DENTAL IMPLANT

ZIMMER DENTAL IMPL SCR-V HA 4.7MM 4.5MM 10MM; DENTAL IMPLANT
Model Number SVWH10
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/21/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).Patient weight is not provided / unknown.Additional 510(k) numbers are k011028 and k013227.A summary investigation has been completed for infection events.Identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.
 
Event or Problem Description
It is reported that the implant at tooth site # 30 was removed due to infection.The area was grafted with allograft prior to original implant placement.

Brand Name
IMPL SCR-V HA 4.7MM 4.5MM 10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key12514355
Report Number0002023141-2021-02640
Device Sequence Number19117496
Product Code DZE
UDI-Device Identifier00889024018310
UDI-Public(01)00889024018310(17)230131(10)63882880
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K061410
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/31/2023
Device Model NumberSVWH10
Device Catalogue NumberSVWH10
Device Lot Number63882880
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/01/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2021
Initial Report FDA Received Date09/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR